| Model Number |
101/815/080 |
| Medical Device Problem Codes |
Decrease in Pressure (1490); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other text: b3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the trach ruptured.This caused the distal tube to lose pressure.Tubing was replaced.No patient harm, injury, or adverse effects were reported.
Additional Manufacturer Narrative
Evaluation codes: updated.D3, g1,2 email is: (b)(6).No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.